# SDR MK1Y20211011002

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN – STA 1540, BETWEEN S-25R AND S-26R: MAINTENANCE HAVE FOUND SCRATCHES AT BLENDED AREA IN EXTERNAL FUSELAGE SKIN AMONG FASTENERS AREA. MAINTENANCE CLEANED DAMAGED AREA AND REMOVED AN EXISTING FASTENER WHICH INTERFERED BLEND OUT PROCEDURE. NDT INSPECTION WERE PERFORMED AND FOUND NO EVIDENCE FOR CRACKS OR CORROSION. INITIAL SKIN THICKNESS: 0.070”. MIN THICKNESS:  0.062” BLEND OUT DIMENSIONS: 3.40” X 1.13”.
